The head physician of the Moscow Regional Clinical Narcological Dispensary Vitaly Holdin urged not to mix alcoholic beverages with each other or with drugs.
In a conversation with RIAMO on Monday, February 6, the specialist explained that the simultaneous intake of mixed alcoholic beverages negatively affects the entire body. Particular harm is done to the stomach, pancreas and liver.
According to Holdin, when mixed, intoxication occurs much faster than usual, and intoxication will be more difficult, writes the site kp.ru. This condition is characterized by dizziness and headache.
The doctor advised me to stop drinking alcohol while taking antibiotics, because when they are mixed, there is a risk of cirrhosis of the liver, in addition, the load on the pancreas increases.
Holdin emphasized that there is no safe dosage of alcohol. According to him, alcoholic beverages are addictive and are a poison dangerous to human health, the 360 TV channel notes. The narcologist recalled that if a person abuses alcohol, mental problems may arise.
The best thing, according to the narcologist, would be to completely abandon any alcohol that cannot strengthen the body in any way and does not bring the slightest benefit, writes Pravda.Ru.
In January, a narcologist, professor of the Department of Psychiatry at the People’s Friendship University of Russia Yuri Sivolap spoke about the high risk of poisoning with homemade wines. According to him, the “artisanal” alcoholic drink may contain extremely dangerous impurities. He advised giving preference only to those drinks that were made by a trusted supplier, writes Reedus.
Also in January, psychiatrist-narcologist of the highest qualification category Valentin Skryabin spoke about the long-term consequences of excessive drinking on holidays. According to him, with the abuse of alcoholic beverages on a holiday, there is a risk of feeling distracted and reduced attention over the next 1.5 months.